# SDR MALA060568

- Difficulty date: October 1, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- Aircraft time: 21,093 hours, 23,309 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AVIONICS SMOKE WARNING.  NO SMOKE OR ODOR WAS OBSERVED BY ANY CREW MEMBER.  REPLACED DETECTOR.
